# SDR QXEA0003160

- Difficulty date: November 28, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 4,882 hours, 6,781 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX-REAR SPAR WING CENTER SECTION TOP FAIRING ATTACH ANGLE HAS FRETTING CORROSION UNDER TURTLE BACK PANELS 262 DT, AND 262 PT. REPAIRED IAW DHC-8 SRM 51-00-06 AND RD8-57-1434.
